doi: 10.3934/dcdsb.2021142
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Center manifolds for ill-posed stochastic evolution equations

School of Mathematics, South China University of Technology, Guangzhou 510640, China

* Corresponding author: Caibin Zeng

Received  December 2020 Revised  March 2021 Early access May 2021

The aim of this paper is to develop a center manifold theory for a class of stochastic partial differential equations with a non-dense domain through the Lyapunov-Perron method. We construct a novel variation of constants formula by the resolvent operator to formulate the integrated solutions. Moreover, we impose an additional condition involving a non-decreasing map to deduce the required estimate since Young's convolution inequality is not applicable. As an application, we present a stochastic parabolic equation to illustrate the obtained results.

Citation: Zonghao Li, Caibin Zeng. Center manifolds for ill-posed stochastic evolution equations. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021142
References:
[1]

W. Arendt, Resolvent positive operators, Proc. London Math. Soc., 54 (1987), 321-349.  doi: 10.1112/plms/s3-54.2.321.  Google Scholar

[2]

W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math., 59 (1987), 327-352.  doi: 10.1007/BF02774144.  Google Scholar

[3]

L. Arnold, Random Dynamical Systems, Springer, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[4]

P. Boxler, How to construct stochastic center manifolds on the level of vector fields, in Lyapunov Exponents (eds. L. Arnold, H. Crauel and J.-P. Eckmann), Springer, 1486 (1991), 141–158. doi: 10.1007/BFb0086664.  Google Scholar

[5]

T. CaraballoJ. DuanK. Lu and B. Schmalfuß, Invariant manifolds for random and stochastic partial differential equations, Adv. Nonlinear Stud., 10 (2010), 23-52.  doi: 10.1515/ans-2010-0102.  Google Scholar

[6]

T. CaraballoJ. A. Langa and J. A. Robinson, A stochastic pitchfork bifurcation in a reaction-diffusion equation, R. Soc. Lond. Proc. Ser. A, 457 (2001), 2041-2061.  doi: 10.1098/rspa.2001.0819.  Google Scholar

[7]

C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, 1977.  Google Scholar

[8]

X. ChenA. J. Roberts and J. Duan, Centre manifolds for stochastic evolution equations, J. Difference Equ. Appl., 21 (2015), 606-632.  doi: 10.1080/10236198.2015.1045889.  Google Scholar

[9]

G. Da Prato and E. Sinestrari, Differential operators with non-dense domain, Ann. Scuola Norm-Sci., 14 (1987), 285-344.   Google Scholar

[10]

J. DuanK. Lu and B. Schmalfuß, Invariant manifolds for stochastic partial differential equations, Ann. Probab., 31 (2003), 2109-2135.  doi: 10.1214/aop/1068646380.  Google Scholar

[11]

J. DuanK. Lu and B. Schmalfuß, Smooth stable and unstable manifolds for stochastic evolutionary equations, J. Dynam. Differential Equations, 16 (2004), 949-972.  doi: 10.1007/s10884-004-7830-z.  Google Scholar

[12]

T. Gallay, A center-stable manifold theorem for differential equations in Banach spaces, Comm. Math. Phys., 152 (1993), 249-268.  doi: 10.1007/BF02098299.  Google Scholar

[13]

K. Lu and B. Schmalfuß, Invariant manifolds for stochastic wave equation, J. Differential Equations, 236 (2007), 460-492.  doi: 10.1016/j.jde.2006.09.024.  Google Scholar

[14]

P. Magal and S. Ruan, On integrated semigroups and age-structured models in ${\mathcal{L}}^p$ space, Differential Integral Equations, 20 (2007), 197-239.   Google Scholar

[15]

P. Magal and S. Ruan, On semilinear Cauchy problems with non-dense domain, Adv. Difference Equations, 14 (2009), 1041-1084.   Google Scholar

[16]

P. Magal and S. Ruan, Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Mem. Amer. Math. Soc., 202 (2009), vi+71 pp. doi: 10.1090/S0065-9266-09-00568-7.  Google Scholar

[17]

P. Magal and O. Seydi, Variation of constants formula and exponential dichotomy for non-autonomous non densely defined Cauchy problems, arXiv: 1608.07079 Google Scholar

[18]

S.-E. A. Mohammed and M. K. R. Scheutzow, The stable manifold theorem for stochastic differential equations, Ann. Probab., 27 (1999), 615-652.  doi: 10.1214/aop/1022677380.  Google Scholar

[19]

A. Neamtu, Random invariant manifolds for ill-posed stochastic evolution equations, Stoch. Dyn., 20 (2020), 2050013, 31pp. doi: 10.1142/S0219493720500136.  Google Scholar

[20]

A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[21]

J. Shen and C. Zeng, Invariant foliations for stochastic partial differential equations with non-dense domain, submitted. Google Scholar

[22]

L. Shi, Smooth convergence of random center manifolds for SPDEs in varying phase spaces, J. Differential Equations, 269 (2020), 1963-2011.  doi: 10.1016/j.jde.2020.01.028.  Google Scholar

[23]

H. R. Thieme, Semiflows generated by Lipschitz perturbations of non-densely defined operators, Differential Integral Equations, 3 (1990), 1035-1066.   Google Scholar

[24]

H. R. Thieme, "Integrated semigroups" and integrated solutions to abstract Cauchy problems, J. Math. Anal. Appl., 152 (1990), 416-447.  doi: 10.1016/0022-247X(90)90074-P.  Google Scholar

show all references

References:
[1]

W. Arendt, Resolvent positive operators, Proc. London Math. Soc., 54 (1987), 321-349.  doi: 10.1112/plms/s3-54.2.321.  Google Scholar

[2]

W. Arendt, Vector valued Laplace transforms and Cauchy problems, Israel J. Math., 59 (1987), 327-352.  doi: 10.1007/BF02774144.  Google Scholar

[3]

L. Arnold, Random Dynamical Systems, Springer, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[4]

P. Boxler, How to construct stochastic center manifolds on the level of vector fields, in Lyapunov Exponents (eds. L. Arnold, H. Crauel and J.-P. Eckmann), Springer, 1486 (1991), 141–158. doi: 10.1007/BFb0086664.  Google Scholar

[5]

T. CaraballoJ. DuanK. Lu and B. Schmalfuß, Invariant manifolds for random and stochastic partial differential equations, Adv. Nonlinear Stud., 10 (2010), 23-52.  doi: 10.1515/ans-2010-0102.  Google Scholar

[6]

T. CaraballoJ. A. Langa and J. A. Robinson, A stochastic pitchfork bifurcation in a reaction-diffusion equation, R. Soc. Lond. Proc. Ser. A, 457 (2001), 2041-2061.  doi: 10.1098/rspa.2001.0819.  Google Scholar

[7]

C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Springer, 1977.  Google Scholar

[8]

X. ChenA. J. Roberts and J. Duan, Centre manifolds for stochastic evolution equations, J. Difference Equ. Appl., 21 (2015), 606-632.  doi: 10.1080/10236198.2015.1045889.  Google Scholar

[9]

G. Da Prato and E. Sinestrari, Differential operators with non-dense domain, Ann. Scuola Norm-Sci., 14 (1987), 285-344.   Google Scholar

[10]

J. DuanK. Lu and B. Schmalfuß, Invariant manifolds for stochastic partial differential equations, Ann. Probab., 31 (2003), 2109-2135.  doi: 10.1214/aop/1068646380.  Google Scholar

[11]

J. DuanK. Lu and B. Schmalfuß, Smooth stable and unstable manifolds for stochastic evolutionary equations, J. Dynam. Differential Equations, 16 (2004), 949-972.  doi: 10.1007/s10884-004-7830-z.  Google Scholar

[12]

T. Gallay, A center-stable manifold theorem for differential equations in Banach spaces, Comm. Math. Phys., 152 (1993), 249-268.  doi: 10.1007/BF02098299.  Google Scholar

[13]

K. Lu and B. Schmalfuß, Invariant manifolds for stochastic wave equation, J. Differential Equations, 236 (2007), 460-492.  doi: 10.1016/j.jde.2006.09.024.  Google Scholar

[14]

P. Magal and S. Ruan, On integrated semigroups and age-structured models in ${\mathcal{L}}^p$ space, Differential Integral Equations, 20 (2007), 197-239.   Google Scholar

[15]

P. Magal and S. Ruan, On semilinear Cauchy problems with non-dense domain, Adv. Difference Equations, 14 (2009), 1041-1084.   Google Scholar

[16]

P. Magal and S. Ruan, Center manifolds for semilinear equations with non-dense domain and applications to Hopf bifurcation in age structured models, Mem. Amer. Math. Soc., 202 (2009), vi+71 pp. doi: 10.1090/S0065-9266-09-00568-7.  Google Scholar

[17]

P. Magal and O. Seydi, Variation of constants formula and exponential dichotomy for non-autonomous non densely defined Cauchy problems, arXiv: 1608.07079 Google Scholar

[18]

S.-E. A. Mohammed and M. K. R. Scheutzow, The stable manifold theorem for stochastic differential equations, Ann. Probab., 27 (1999), 615-652.  doi: 10.1214/aop/1022677380.  Google Scholar

[19]

A. Neamtu, Random invariant manifolds for ill-posed stochastic evolution equations, Stoch. Dyn., 20 (2020), 2050013, 31pp. doi: 10.1142/S0219493720500136.  Google Scholar

[20]

A. Pazy, Semigroups of Linear Operator and Applications to Partial Differential Equations, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.  Google Scholar

[21]

J. Shen and C. Zeng, Invariant foliations for stochastic partial differential equations with non-dense domain, submitted. Google Scholar

[22]

L. Shi, Smooth convergence of random center manifolds for SPDEs in varying phase spaces, J. Differential Equations, 269 (2020), 1963-2011.  doi: 10.1016/j.jde.2020.01.028.  Google Scholar

[23]

H. R. Thieme, Semiflows generated by Lipschitz perturbations of non-densely defined operators, Differential Integral Equations, 3 (1990), 1035-1066.   Google Scholar

[24]

H. R. Thieme, "Integrated semigroups" and integrated solutions to abstract Cauchy problems, J. Math. Anal. Appl., 152 (1990), 416-447.  doi: 10.1016/0022-247X(90)90074-P.  Google Scholar

[1]

Adina Luminiţa Sasu, Bogdan Sasu. Discrete admissibility and exponential trichotomy of dynamical systems. Discrete & Continuous Dynamical Systems, 2014, 34 (7) : 2929-2962. doi: 10.3934/dcds.2014.34.2929

[2]

Adina Luminiţa Sasu, Bogdan Sasu. Exponential trichotomy and $(r, p)$-admissibility for discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2017, 22 (8) : 3199-3220. doi: 10.3934/dcdsb.2017170

[3]

Robert Hesse, Alexandra Neamţu. Global solutions and random dynamical systems for rough evolution equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (7) : 2723-2748. doi: 10.3934/dcdsb.2020029

[4]

Yanfeng Guo, Jinqiao Duan, Donglong Li. Approximation of random invariant manifolds for a stochastic Swift-Hohenberg equation. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1701-1715. doi: 10.3934/dcdss.2016071

[5]

Tomás Caraballo, Stefanie Sonner. Random pullback exponential attractors: General existence results for random dynamical systems in Banach spaces. Discrete & Continuous Dynamical Systems, 2017, 37 (12) : 6383-6403. doi: 10.3934/dcds.2017277

[6]

Felix X.-F. Ye, Hong Qian. Stochastic dynamics Ⅱ: Finite random dynamical systems, linear representation, and entropy production. Discrete & Continuous Dynamical Systems - B, 2019, 24 (8) : 4341-4366. doi: 10.3934/dcdsb.2019122

[7]

Wenqiang Zhao. Pullback attractors for bi-spatial continuous random dynamical systems and application to stochastic fractional power dissipative equation on an unbounded domain. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3395-3438. doi: 10.3934/dcdsb.2018326

[8]

Lianfa He, Hongwen Zheng, Yujun Zhu. Shadowing in random dynamical systems. Discrete & Continuous Dynamical Systems, 2005, 12 (2) : 355-362. doi: 10.3934/dcds.2005.12.355

[9]

Philippe Marie, Jérôme Rousseau. Recurrence for random dynamical systems. Discrete & Continuous Dynamical Systems, 2011, 30 (1) : 1-16. doi: 10.3934/dcds.2011.30.1

[10]

Bixiang Wang. Stochastic bifurcation of pathwise random almost periodic and almost automorphic solutions for random dynamical systems. Discrete & Continuous Dynamical Systems, 2015, 35 (8) : 3745-3769. doi: 10.3934/dcds.2015.35.3745

[11]

Daoyi Xu, Weisong Zhou. Existence-uniqueness and exponential estimate of pathwise solutions of retarded stochastic evolution systems with time smooth diffusion coefficients. Discrete & Continuous Dynamical Systems, 2017, 37 (4) : 2161-2180. doi: 10.3934/dcds.2017093

[12]

Vladimir E. Fedorov, Natalia D. Ivanova. Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 687-696. doi: 10.3934/dcdss.2016022

[13]

Justyna Jarczyk, Witold Jarczyk. Gaussian iterative algorithm and integrated automorphism equation for random means. Discrete & Continuous Dynamical Systems, 2020, 40 (12) : 6837-6844. doi: 10.3934/dcds.2020135

[14]

Xingni Tan, Fuqi Yin, Guihong Fan. Random exponential attractor for stochastic discrete long wave-short wave resonance equation with multiplicative white noise. Discrete & Continuous Dynamical Systems - B, 2020, 25 (8) : 3153-3170. doi: 10.3934/dcdsb.2020055

[15]

Zhaojuan Wang, Shengfan Zhou. Random attractor and random exponential attractor for stochastic non-autonomous damped cubic wave equation with linear multiplicative white noise. Discrete & Continuous Dynamical Systems, 2018, 38 (9) : 4767-4817. doi: 10.3934/dcds.2018210

[16]

Yujun Zhu. Preimage entropy for random dynamical systems. Discrete & Continuous Dynamical Systems, 2007, 18 (4) : 829-851. doi: 10.3934/dcds.2007.18.829

[17]

Ji Li, Kening Lu, Peter W. Bates. Invariant foliations for random dynamical systems. Discrete & Continuous Dynamical Systems, 2014, 34 (9) : 3639-3666. doi: 10.3934/dcds.2014.34.3639

[18]

Weigu Li, Kening Lu. Takens theorem for random dynamical systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 3191-3207. doi: 10.3934/dcdsb.2016093

[19]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[20]

Peter Brune, Björn Schmalfuss. Inertial manifolds for stochastic pde with dynamical boundary conditions. Communications on Pure & Applied Analysis, 2011, 10 (3) : 831-846. doi: 10.3934/cpaa.2011.10.831

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (178)
  • HTML views (254)
  • Cited by (0)

Other articles
by authors

[Back to Top]